Facebook Pixel
EmpowHER Guest

had unprotected sex on 4 May 2015.. then i took prostinor 2 the next day

By Anonymous May 8, 2015 - 2:22am
Rate This

After that I have been feeling bad, my heart burns, my joints hurts, feel abit tired and neauous. Is the side effect of the prostinor I took

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Postinor 2 can have many side effects including headache, nausea, stomach upset and an irregular cycle for the following month. I'm unaware of joint pain. You can look up Postinor's website for more detailed information. If you are still concerned, call your doctor.



May 8, 2015 - 5:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!